Theorie der Abel'schen Zahlkörper

H. Weber Marburg

TBD mathscidoc:1701.33179

Acta Mathematica, 9, (1), 105-130, 1887.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:45 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ]
@inproceedings{h.1887theorie,
  title={Theorie der Abel'schen Zahlkörper},
  author={H. Weber},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202945644527888},
  booktitle={Acta Mathematica},
  volume={9},
  number={1},
  pages={105-130},
  year={1887},
}
H. Weber. Theorie der Abel'schen Zahlkörper. 1887. Vol. 9. In Acta Mathematica. pp.105-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202945644527888.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved